Review of "J. Honkala, On infinite HD0L words having sparse letters. Int. J. Comput. Math. 81 (2004) 133-139"

P.R.J. Asveld

Research output: Contribution to journalBook/Film/Article reviewAcademic

Original languageEnglish
Pages (from-to)618-618
Number of pages1
JournalMathematical reviews
VolumeMR2038893
Publication statusPublished - 2005

Keywords

  • HMI-SLT: Speech and Language Technology

Cite this

@article{38fe2b0c80384589a70ac2b06ea7fa1c,
title = "Review of {"}J. Honkala, On infinite HD0L words having sparse letters. Int. J. Comput. Math. 81 (2004) 133-139{"}",
keywords = "HMI-SLT: Speech and Language Technology",
author = "P.R.J. Asveld",
year = "2005",
language = "English",
volume = "MR2038893",
pages = "618--618",
journal = "Mathematical reviews",
issn = "0025-5629",
publisher = "American Mathematical Society",

}

Review of "J. Honkala, On infinite HD0L words having sparse letters. Int. J. Comput. Math. 81 (2004) 133-139". / Asveld, P.R.J.

In: Mathematical reviews, Vol. MR2038893, 2005, p. 618-618.

Research output: Contribution to journalBook/Film/Article reviewAcademic

TY - JOUR

T1 - Review of "J. Honkala, On infinite HD0L words having sparse letters. Int. J. Comput. Math. 81 (2004) 133-139"

AU - Asveld, P.R.J.

PY - 2005

Y1 - 2005

KW - HMI-SLT: Speech and Language Technology

M3 - Book/Film/Article review

VL - MR2038893

SP - 618

EP - 618

JO - Mathematical reviews

JF - Mathematical reviews

SN - 0025-5629

ER -